# SDR QXEA2010060100328

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 4,854 hours, 5,591 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FLANGE OF NR 15 SEAT TRACK AT FS 670 HAS CORROSION PITTING. BLENDED AREA OF CORROSION AND FOUND OUT OF LIMITS.  REPLACED SEAT TRACK BY SPLICING IN NEW TRACK.
